# SDR RRXA000295

- Difficulty date: May 11, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 82,990 hours, 26,573 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FAILURE AND COMPLETE FLUID LOSS DURING APPROACH.  SAFETY WIRE BROKEN ON AIR BRAKE HANDLE.  FOUND HARD LINE LEAKING AT LT MID FLAP ACTUATOR.  INSTALLED FLEX LINE PER EWA ACFT MM CHAP 7.  LEAK CK OK.  RESAFTIED AIR BRAKE HANDLE.
